# SDR SOKF2018100210006

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 44,151 hours, 17,925 cycles
- Engine: Iae V2527EA5
- Engine time: 41,075 hours, 15,647 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Fmc
- Part number: C13042BA08
- Part serial: C13042019348
- Condition: Damaged
- Location: Zone 100
- Part time: 1,192 hours, 475 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO FROM LIM TO JUL THE, TO WAS REJECTED DUE ECAM WARNING A/T OFF. REMOVED AND REPLACED FMGC IAW AMM 22-83-34-000-001-A AND AMM 22-83-34-400-001-A OP TEST AFS IAW AMM 22-96-00-710-001 TEST SATISFACTORY. THE AIRCRAFT RETURN TO NORMAL OPERATION.
